If you need an accessible version of this item please contact JSTOR User Support

A Geometric Interpretation of the Solution of the General Quartic Polynomial

William M. Faucette
The American Mathematical Monthly
Vol. 103, No. 1 (Jan., 1996), pp. 51-57
DOI: 10.2307/2975214
Stable URL: http://www.jstor.org/stable/2975214
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Geometric Interpretation of the Solution of the General Quartic Polynomial
Preview not available

Page Thumbnails

  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52
  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57